# SDR HEEA073063

- Difficulty date: May 9, 2001
- Submitted: May 29, 2001
- Operation: General aviation
- Aircraft: N467PH
- Make and model: Bell 407
- Aircraft serial: 53142
- Aircraft time: 3,155 hours
- System (JASC): 6310 · Engine/Transmission Coupling
- Part: Seal
- Part number: 214040841101
- Condition: Leaking
- Location: Freewheel Unit
- Component: Freewheel Unit, 406040500123
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FREEWHEEL UNIT SEAL LEAKING.
